| Model Number |
68LP-225 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/26/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported right side "implant had a tear-but after looking at it once it was out-he feels it may be a defect." device has been explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d9, e1, h3, h6 device evaluation: based on the device analysis grid, the assessments of the complaint are: deflation: observed crease smooth opening on radius side assessed as fold flaw opening.Additional observations: crease fold observed.Wear abrasion observed.Yellow particles inside of the device.
Event or Problem Description